| Model Number |
030412 |
| Medical Device Problem Codes |
Failure to Fire (2610); Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, on a laparoscopic nephrectomy, the device did not fire.The surgeon was able to press the green button but was unable to squeeze the handle.The device could not close on to the uterine vessel.Another device was used to complete the case.There was no patient injury.
Additional Manufacturer Narrative
Medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the jaws of the reload did not close completely.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, on a laparoscopic nephrectomy, the device did not fire.The jaws of the device could not fully close onto the uterine vessel, so the device did not fire.The surgeon was able to press the green button but was unable to squeeze the handle.Another reload was used with the same handle to complete the case.There was no patient injury.